# SDR DALA1257506903

- Difficulty date: December 24, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N757AT
- Make and model: Boeing 757212
- Aircraft serial: 23127
- Aircraft time: 83,055 hours, 36,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AFT EMEGENCY LIGHTS WERE INOPERATIVE.  MX RESEATED AFT LIGHTS. OPERATION OF LIGHT NOW CHECK OK.
